Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been Accutane for about three weeks and I am getting lower back pains is this normal.Has anybody else had this happen to them? I am thinking of going off the drug. Thanks!

Share this post


Link to post
Share on other sites

hi jtc.

in the first month i had a really bad case of the backache your speaking of. i was really worried because it hurt even just to sit. i called my derm and he explained that with the dehydration that you have on tane your muscles may become sore because muscles as you know are made up of a big percentage of water. with the lack of water if you are not drinking tons of water (64 oz a day which is like 7 bottles of 9 oz bottles of water a day) you wil become dehyrated even more and your muscles may become achy,, they are not kidding when they say drink water like a mad man! drink up my friend.

Share this post


Link to post
Share on other sites

I had lower back pain in the first month or so too, but it went away after that though. Definitely drink as much water as you can though like DumbandDumber said.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×